# SDR SWAA2020092915611

- Difficulty date: August 29, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 47,393 hours, 30,527 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 500C PUNCTURED BETWEEN S-11L AND S-13L.  REPAIRED PUNCTURE AT FRAME AT STA 500C BETWEEN S-11L AND S-13L, AS PER B737-700 SRM 53-00-07-2R-1.
